# SDR MASA200800224

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 9,574 hours, 12,987 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896255
- Condition: Missing
- Location: Cabin
- Part time: 3,384 hours, 7,424 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1040 HNL-ITO.  SEAT 10A LIFE VEST WAS MISSING.  MX INSTALLED A NEW LIFE VEST.
